# SDR DALA13069926716

- Difficulty date: November 26, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 44,432 hours, 16,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE FRAME BS 1400 HAS A DENT ABOVE STRINGER 25L.  CUT OUT DAMAGED SECTION OF FRAME, FABRICATED REPAIR DOUBLER IAW SRM 53-00-07, FIG 201, REPAIR 5.  HEAT TREATED PART TO T-6 IAW FAS ER 2-37153-8011A, REV A.  ALODINED AND PRIMED REPAIR IAW SRM 51-20-01.   INSTALLED REPAIR IAW SRM 53-00-07, FIG. 201, REPAIR 5.
